It is currently Thu Aug 24, 2017 6:41 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Sat Jul 14, 2012 9:30 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Jul 05, 2012 10:40 am
Posts: 24
[font=Comic Sans MS] [/font]

OK, so Im at day 15...I can't stand this low energy thing! Anybody have any quick fixes for me? Seriously, Just taking a shower seems to be a huge event for me!! And when is this RLS going to stop? God, if I ever get through this mess, Im going to move heaven and earth to make sure nobody I know ever gets mixed up with this drug! This is insane as it just goes on and on....I know this will all pass, but Im getting a bit impatient now :x


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 14, 2012 12:44 pm 
Offline
Super Poster
Super Poster

Joined: Thu Apr 19, 2012 2:27 pm
Posts: 103
have you tried exercising? Like some light walking down the street or something?

You may also want to change your diet. I can't eat the same foods I used to since withdrawal started. Well I can, but I've noticed that anything which is hard to digest or puts stress on my stomach seems to make the symptoms worse. I eat a lot of raw fruits and vegetables and that helps. Light grains seem to be pretty good too. Nuts and seeds are an idea.

You may also try drinking some more plain water, especially if youre drinking caffinated drinks or sodas.

Youre still in early withdrawal, but you are probably through the worst by now. Good luck


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 18, 2012 4:08 am 
Offline
New Poster
New Poster

Joined: Wed Jul 18, 2012 2:20 am
Posts: 2
Hello Akasmc,

I understand exactly what you wrote :( . I felt the same thing on suboxone.

While suboxone has many benefits, if also has some often unmentioned side effects.
Since the side effects were so persistant and influential on my life, my best option for me was to get off the suboxone as fast and as safely as possible. (In my case I'm following a 6 month plan.)
I can tell you that the aweful side effects will go away. They are only for a short time. Joy and comfort will come to you. Be dedicated to yourself and your recovery. You can succeed.

When dropping from 16mg/day to 4 mg/day, I was experiencing bad side effects. When I got to 4 and to 1 mg/day, the vast majority of the side effects suddenly reduced. Side effects including lethargy, insomnia, body aches, headaches, crying, anger, lack of sex drive, etc. etc.

During the worst of them, I tried to exercise (Even if only a walk around the yard with the dogs) and eat the best food.
Lots of water, Lean meats, fresh fruits, yogurt, vegatables. Keep other area's of my life (especially finances) organized and stress as low as possible. Use a great friend for support, if possible. Consider your religion for support. I often spoke positive words of encouragement aloud to myself. I prayed aloud and declared aloud, " I am getting healthier and stronger, everyday!"
No miracle cure that I'm aware of, but these things helped me and I hope they help you.
Be strong and be healthy my friend, the best days are ahead.
MrChainBlueLighning 8) in Connecticut USA


Top
 Profile  
 
Our Sponsors
 Post subject: Ak- Energy Ideas
PostPosted: Wed Jul 18, 2012 6:26 am 
Offline
Average Poster
Average Poster

Joined: Wed Jul 18, 2012 5:03 am
Posts: 16
Ak,
I agree with the other posters.. exercise.. you don't feel like doing it but when you do it truly helps.. Ill take a brisk walk/jog or go to yoga..
Also (some will agree some will disagree), I use espresso..
The only other thing that has given me energy is something my friends addiction counselor told her to get called Noni Juice, available at GNC. It may be psychosomatic but it pepped me up..

Stay strong, and press on!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 19, 2012 12:22 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Time is the answer.

I found that buprenorphine withdrawal, more than other opioids, is bad for its laziness effect. That's probably because Sub is more of an energetic opioid, and after being put on it people say they have more energy, so when a person stops taking it they have the opposite effect - ie laziness and lack of motivation. Because buprenorphine lingers in the body a lot longer than other opioids (exception being methadone), this effect takes a lil while to fade away.

Best thing for it would be to just do what you can. The lack of motivation is largely psychological, and you CAN overcome it. Don't push yourself too hard, and don't place any expectations on yourself. Take it ..easy.. and do what you can, and understand that your motivation and drive will come back gradually in time.

Other than that, just do the recommended things for speeding up the withdrawal / post-withdrawal recovery process. There's a sticky thread in this forum "withdrawal and acute withdrawal" that may give you some pointers. Exercise is good. It's important to not place expectations on yourself and where you should be in your recovery and how you should feel. Many people relapse on Suboxone or other opioids if they feel they should be feeling better than they are. Things will come with time.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group